# SDR FDEA202211162801

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 55,161 hours, 20,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N02447
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HOLD OPEN LOCK COLLAR BROKEN.   REPLACED DOOR HOLD-OPEN LOCK.  ORIG SUB DATE:  11/17/2022
